Article Text

Download PDFPDF

Chloroquine cardiomyopathy with conduction disorders
  1. J-P Bagueta,
  2. F Tremela,
  3. M Fabreb
  1. aDepartment of Cardiology and Internal Medicine, University Hospital, Grenoble, France, bDepartment of Internal Medicine, University Hospital
  1. Dr J-P Baguet, Service de Médecine Interne et Cardiologie, Centre Hospitalier Universitaire de Grenoble, BP 217–38043 Grenoble Cedex 09, France.

Abstract

A 58 year old woman on long term treatment with chloroquine for systemic lupus erythematosus presented with cardiac conduction disorders and heart failure with hypertrophic cardiomyopathy, which was confirmed by histology to be related to chloroquine toxicity. The heart failure improved on stopping chloroquine treatment.

  • chloroquine
  • cardiomyopathy
  • arrhythmias
View Full Text

Statistics from Altmetric.com

Footnotes

    Request Permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.